Ask a doctor

Protopic Treament for Seborrheic Dermatitis

I am fair skinned but tan easy. After a lifetime of avoiding the sun I foolishly tanned in tanning beds for 2 years but stopped when I first started to see sun damage. Since the tanning ended, I have suffered sun damage, mild wrinkling and worst of all I unearthed Seborrheic Dermatitis that never showed up until after the damage. I used a product Protopic for the seb derm last year and ever since have been suffering with this intense sting every day of my life. I can't find info on why I'm in pain. Help!

Doctor Answers (1)

Seborrheic dermatitis treatments

+1

The stinging is an expected side effect of Protopic. Other options for seborrheic dermatitis treatment include topical cortisone creams for flares, topical antifungal agents such as ketoconazole, and shampoos such as ketoconazole, DHS zinc, selenium sulfide, salicyclic acid (should be used on a rotational basis).

Please consult with a board certified dermatologist in your part of the country.

Good luck.

San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.